On an infinitesimal invariant of normal.

Xian Wu

Mathematische Annalen (1990)

  • Volume: 288, Issue: 1, page 121-132
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wu, Xian. "On an infinitesimal invariant of normal.." Mathematische Annalen 288.1 (1990): 121-132. <http://eudml.org/doc/164727>.

author = {Wu, Xian},
journal = {Mathematische Annalen},
keywords = {infinitesimal invariant of normal function; Hodge theory},
number = {1},
pages = {121-132},
title = {On an infinitesimal invariant of normal.},
url = {http://eudml.org/doc/164727},
volume = {288},
year = {1990},

AU - Wu, Xian
TI - On an infinitesimal invariant of normal.
JO - Mathematische Annalen
PY - 1990
VL - 288
IS - 1
SP - 121
EP - 132
KW - infinitesimal invariant of normal function; Hodge theory
UR - http://eudml.org/doc/164727
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.